Please use this identifier to cite or link to this item:
Title: (lambda)(phi)4 theory in a time-dependent space-time
Author: Latorre, José Ignacio
Pascual, Pedro, 1934-2006
Tarrach, R., 1948-
Keywords: Mecànica quàntica
Teoria de camps (Física)
Quantum theory
Field theory (Physics)
Issue Date: 1986
Publisher: The American Physical Society
Abstract: We study the triviality problem of λ φ 4 theory in a time-dependent space-time within a variational Gaussian approach. A unique, precarious ( λ B ∼-1/lnΛ) phase makes sense. As a consequence, λ R is compelled to lie in the range &, where & depends on the curvature.
Note: Reproducció del document publicat a:
It is part of: Physical Review D, 1986, vol. 34, núm. 8, p. 2339-2346
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
10221.pdf1.17 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.